MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS
Model Number AQL-100PBS
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
We have been informed of the following event: "nick m., clinical account manager, reports that during an aquilex trial procedure, the deficit reached about 2000ml at which point it began to reduce steadily down to 0.Unknown if procedure was completed.Nick performed scale test on system and deficit test, which both passed.Nick and his tm are´ requesting to have the aquilex replaced as this is the beginning of a trial.Rep was present.No patient impact reported.Awareness/procedure date (b)(6) 2022 update 5/18/22: applications specialist (apps spec) received a call from (b)(6), on (b)(6) 2022 @ 12:40pm pst.Brandon asked apps spec to assist with a report of an inaccurate deficit during an aquilex pbs procedure that occurred today.Brandon provided the cam#s info to call and discuss.Apps spec received a call from nick.Apps spec confirmed the initial deficit was 2000mls midway through the procedure however there was no fluid pooling in the under buttocks drape (ubd), on the floor or under the patient.Fluid would flow in and suction out without incident.No pausing or stopping of the system occurred.Nick explained that the dr.Was removing a very large fibroid and there was a lot of fluid leaking from the cervix however the fluid did not gather or pool in the ubd to attribute to the 2000ml deficit.Apps spec confirmed the fluid going in was suctioning out and systemnever stopped.Nick stated the deficit never should have been at 2000mls to start with.Then several minutes after the pump reached 2000mls, the deficit slowly began decreasing and finally reached 0mls.Nick stated that was inaccurate because a manual count ended up being around 750mls.The pump was tested, and everything checked out, but it is still concerning.Apps spec confirmed nothing was draped over the canisters or scales.Apps spec confirmed the pump head rotated fluid throughout the procedure without issue and without the bag running dry.No patient injury.Gss ts to process pump return for investigation.Pump - 2111ce0550 - 01061417 cart - 2111ce0773." "patient/user impact no impact reported.".
 
Event or Problem Description
We have been informed of the following event: "nick m., clinical account manager, reports that during an aquilex trial procedure, the deficit reached about 2000ml at which point it began to reduce steadily down to 0.Unknown if procedure was completed.Nick performed scale test on system and deficit test, which both passed.Nick and his tm are´ requesting to have the aquilex replaced as this is the beginning of a trial.Rep was present.No patient impact reported.Awareness/procedure date 5/18/22 update 5/18/22: applications specialist (apps spec) received a call from gss tech support rep, brandon, on 5/18/22 @ 12:40pm pst.Brandon asked apps spec to assist with a report of an inaccurate deficit during an aquilex pbs procedure that occurred today.Brandon provided the cam#s info to call and discuss.Apps spec received a call from nick.Apps spec confirmed the initial deficit was 2000mls midway through the procedure however there was no fluid pooling in the under buttocks drape (ubd), on the floor or under the patient.Fluid would flow in and suction out without incident.No pausing or stopping of the system occurred.Nick explained that the dr.Was removing a very large fibroid and there was a lot of fluid leaking from the cervix however the fluid did not gather or pool in the ubd to attribute to the 2000ml deficit.Apps spec confirmed the fluid going in was suctioning out and systemnever stopped.Nick stated the deficit never should have been at 2000mls to start with.Then several minutes after the pump reached 2000mls, the deficit slowly began decreasing and finally reached 0mls.Nick stated that was inaccurate because a manual count ended up being around 750mls.The pump was tested, and everything checked out, but it is still concerning.Apps spec confirmed nothing was draped over the canisters or scales.Apps spec confirmed the pump head rotated fluid throughout the procedure without issue and without the bag running dry.No patient injury.Gss ts to process pump return for investigation.Pump - 2111ce0550 - 01061417 cart - 2111ce0773." "patient/user impact: no impact reported.".
 
Additional Manufacturer Narrative
Model and type of product from aql-100 cbs to aql-100 pbs.

Brand Name
AQUILEX FLUID CONTROL SYSTEM AQL
Common Device Name
HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
alte poststrasse 11
ludwigsstadt, 96337
GM   96337
Manufacturer Contact
ellen giese
salzufer 8
berlin, 10587
GM   10587
MDR Report Key14731138
Report Number3002914049-2022-00004
Device Sequence Number2122807
Product Code HIG
UDI-Device Identifier04056702006914
UDI-Public04056702006914
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K172040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100PBS
Device Catalogue NumberAQL-100PBS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date06/17/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown